Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



A method for checking efficiency of estimators in statistical models driven by Lévy's noise

Authors: S. V. Bodnarchuk and D. O. Ivanenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 92 (2015).
Journal: Theor. Probability and Math. Statist. 92 (2016), 1-15
MSC (2010): Primary 62F12; Secondary 60G51
Published electronically: August 10, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method for checking the efficiency of estimators of unknown parameters is proposed for statistical models with observations described by a stochastic differential equation driven by Lévy's noise.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62F12, 60G51

Retrieve articles in all journals with MSC (2010): 62F12, 60G51

Additional Information

S. V. Bodnarchuk
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine “KPI”, Peremogy Avenue 37, 03056, Kyiv, Ukraine

D. O. Ivanenko
Affiliation: Department of Mathematics and Theoretical Radiophysics, Faculty for Radiophysics, Electronics, and Computer Systems, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 4, Kyiv 03127, Ukraine

Keywords: Asymptotic efficiency, local asymptotic normality, L\'evy processes, stochastic differential equations
Received by editor(s): May 21, 2015
Published electronically: August 10, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society